Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taken pill for hemorrhagic cyst. Have light periods. Normal?

Hello, i m 24 years old and married, its been 4 months. Before my marriage I had an hemorragic cyst of 4cm I took the pill for 6months and my doc said it had gone. Now im having lighter periods and its been 7 months I hadnt taken the pill, so could it be another cyst or is it normal after marriage to have lighter periods. Ps I have regular cycle of 28days
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query.

Since your periods are regular, light periods is nothing to worry.
It is normal variation.
There is no relation between previous hemorrhagic cyst, or your marriage.
Hope this helps.
Dr Nilofer
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor